Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Treatment for abdominal tightness, nausea, fullness, heartburn?

User rating for this question
Very Good
Answered by

Practicing since : 2006
Answered : 1982 Questions
currently I have a constant feeling of tightness in my upper right abdomen just under my ribs followed by mild nausea and feeling of fullness. When these symptoms started over 9 months ago I remember not feeling very well during the week and then having a sudden bout of diarrhea and vomitting. This was followed by constipation which lasted for weeks and an on/off set of heartburn. I was given omepreazole which I took for roughly 2 months and helped with the heartburn so I could stopped taking. I went back and forth to my GP only to be told its probably IBS. I later asked to be reffered to a specialist and am now currently seeing a gastro specialist. She's ordered for me to have blood test, ultrasound and endoscopy. The reason I'm on this site is purely to get a second opinion from yourself. Many thanks.
Posted Sun, 16 Mar 2014 in Digestion and Bowels
Answered by Dr. Klerida Shehu 4 hours later
Brief Answer: Depending on test results,specific therapy prescri Detailed Answer: Hi XXXXXXX Thank you for your positive prospective to get a second opinion from us. This is Dr.Klerida, Gastroenterologist specialist, happy to be assisting you further. Your clinical symptoms are indicative for possible gallbladder/gastritis problems. I also suggest to go for the tests as suggested by your gastroenterologist. To my patients, I too prescribe to take Omeprazole (for heartburn) together with changes in diet regimen (to ease/avoid constipation). Depending on the tests results, a more specific treatment will be prescribed. Once you have the tests reports in, you can forward to me and I'd be happy to give a further second opinion. Dr.Klerida
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor